标题:The zero limits of angular and micro-rotational viscosities for the two-dimensional micropolar fluid equations with boundary effect
作者:Chen, Mingtao ;Xu, Xinying ;Zhang, Jianwen
作者机构:[Chen, Mingtao ] School of Mathematics and Statistics Shandong University, Weihai; 264209, China;[Chen, Mingtao ;Xu, Xinying ;Zhang, Jianwen ] School 更多
来源:Zeitschrift fur Angewandte Mathematik und Physik
出版年:2013
卷:65
期:4
页码:687-710
DOI:10.1007/s00033-013-0345-x
摘要:This paper deals with an initial-boundary value problem to the two-dimensional equations of incompressible micropolar fluids. We first prove that as the angular and micro-rotational viscosities go to zero (i.e., γ, ζ→ 0), the solution converges to a global weak solution of the original equations with zero angular and micro-rotational viscosities. Convergence rates are also obtained. Then, we study the boundary effects and prove that a boundary-layer thickness is of the value δ(γ) = γαwith α Є (0, 1/2), provided (Formula presented.)
©2013 Springer Basel
收录类别:EI
资源类型:期刊论文
TOP